# SDR ASAA2018060224924

- Difficulty date: June 2, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 489 hours, 123 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FADEC SYSTEM FAULT ECAM MESSAGE GROUNDED - YES. PERFORMED OPERATIONAL ENGINE 2 IDLE TEST ON CHANNEL A AND B PER TSM 73-21-01-810-922-A. NO FAULTS AND NO ECAM MSG NOTED. REACTIVATED T/R SYS PER AMM 78-30-00.
